# SDR USAA000137

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1, BS 1016 LT LENGTH OF FLOORBEAM HAS CORROSION LEVEL 1.  REPLACED WEB, T-CAP PER TR 53-60-02 AND SRM 51-40-02.  (M)
